# SDR AALA20170221015

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 66,962 hours, 8,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED LIGHT AT SEAT 34C HAS A MISSING LENS. REPLACED THE LENS IAW AMM 20-00-00. OPERATIONAL CHECK GOOD.
